DOI 10.1016/j.jaip.2017.03.017
Cardiovascular and Diabetic Medications That Cause Bradykinin-Mediated Angioedema.
Аннотация
Medication-induced angioedema is a bradykinin-mediated process that results from increased production or decreased degradation of bradykinin. These reactions are documented for several cardiac medications including blockers of the renin-angiotensin-aldosterone system (RAAS). Other cardiovascular and diabetes medications further increase the risk of medication-induced angioedema, particularly with concomitant use of RAAS inhibitors. Dipeptidyl peptidase IV inhibitors are a class of oral diabetic agents that affect bradykinin and substance P degradation and therefore can lead to angioedema. Neprilysin inhibitors are a separate class of cardiac medications, which includes sacubitril, and can lead to drug-induced angioedema especially when used in combination with RAAS inhibitors. This article discusses the proposed mechanisms by which these medications cause angioedema and how medication-induced angioedema differs from mast cell-mediated angioedema. It also details how to recognize medication-induced angioedema and the treatment options available.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.